# SDR DALA2015042902961

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N661US
- Make and model: Boeing 747451
- Aircraft serial: 23719
- Aircraft time: 106,353 hours, 13,951 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT IN UPPER DECK FWD HALF SECTION INOPERATIVE.  REPLACED EMERGENCY LIGHT BATTERY PACK WITH KNOWN GOOD UNIT  FOR POS UNIT M335, M312 AND M7052. REF AMM 33-50.  7047826.
